MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX EX IMPL TI (4.1)4.0X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX EX IMPL TI (4.1)4.0X17; ENDOSSEOUS DENTAL IMPLANT
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that 3 months after the dental implant was placed in ada site 15 in the patient's mouth, the implant did not achieve osseointegration in type ii bone.The site was grafted.The clinician reported the patient's peri-implantitis, pain, swelling and inadequate healing.The implant was torqued to 20 ncm.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.

Brand Name
TI TITAMAX EX IMPL TI (4.1)4.0X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key9226394
Report Number1222315-2019-11014
Device Sequence Number13984742
Product Code DZE
UDI-Device Identifier07898237568447
UDI-Public7898237568447
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/23/2019
Report Date (Section F) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2019
Device Model NumberN/A
Device Catalogue Number109.592
Device Lot Number800150285
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/09/2019
Device Age5 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/10/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR